MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ALARM,TAMP-RESISTANT,DUAL PADS,EA

Medline Industries, LP MEDLINE; ALARM,TAMP-RESISTANT,DUAL PADS,EA
Catalog Number MDT8520T
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Codes Skin Tears (2516); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "alarm not sounding when patients move/ try to get out of bed.".
 
Additional Manufacturer Narrative
The customer reported "our branded bed alarms not going off when patients try to get up"; additional facility information stated the patient was found on knees in the bathroom, the patient had no injuries, and the medline box was not alarming.Medline received one alarm in used condition without batteries, did not receive the sensor pad the customer was using, inserted known working batteries, and tested the alarm with a known working sensor pad; the alarm functioned properly and rang when pressure was lifted off the pad, and both sensor pad ports functioned properly.The customer complaint was not confirmed.It is most likely that the batteries the customer had in the alarm were dead and no longer working, and the division will monitor through trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ALARM,TAMP-RESISTANT,DUAL PADS,EA
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranay abbu
three lakes drive
northfield, IL 60093--275
MDR Report Key50913533
Report Number1417592-2026-51807
Device Sequence Number12206935
Product Code KMI
UDI-Device Identifier10193489001648
UDI-Public10193489001648
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDT8520T
Device Lot Number75723070002
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/29/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2025
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown